# SDR GTIA201804192589

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 14,646 hours, 6,708 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANTS REPORTED DIRTY SOCK FUMES ON FINAL APPROACH.  R & R THE NR 1 ENGINE DEOILER SEAL ASSY IAW AMM 72-60-31 AND PERFORMED A PACK BURN OUT IAW AMM 21-00-00.  NO FUMES NOTED. ACFT OK FOR SERVICE.
